# SDR SWAA117312

- Difficulty date: October 22, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 78,163 hours, 69,916 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT OF CASE, DID NOT DEPLOY.  RE-INSTALLED SLIDE PER MT.
